Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/96404
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDougherty, Steven T.en
dc.contributor.authorLing, Sanen
dc.date.accessioned2013-04-22T08:30:51Zen
dc.date.accessioned2019-12-06T19:30:06Z-
dc.date.available2013-04-22T08:30:51Zen
dc.date.available2019-12-06T19:30:06Z-
dc.date.copyright2006en
dc.date.issued2006en
dc.identifier.citationDougherty, S. T., & Ling, S. (2006). Cyclic Codes Over Z4 of Even Length. Designs, Codes and Cryptography, 39(2), 127-153.en
dc.identifier.urihttps://hdl.handle.net/10356/96404-
dc.identifier.urihttp://hdl.handle.net/10220/9848en
dc.description.abstractWe determine the structure of cyclic codes over Z 4 for arbitrary even length giving the generator polynomial for these codes. We determine the number of cyclic codes for a given length. We describe the duals of the cyclic codes, describe the form of cyclic codes that are self-dual and give the number of these codes. We end by examining specific cases of cyclic codes, giving all cyclic self-dual codes of length less than or equal to 14.en
dc.language.isoenen
dc.relation.ispartofseriesDesigns, codes and cryptographyen
dc.rights© 2006 Springer Science+Business Media, Inc. This is the author created version of a work that has been peer reviewed and accepted for publication by Designs, Codes and Cryptography, Springer Science+Business Media, Inc. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1007/s10623-005-2773-x].en
dc.subjectDRNTU::Engineering::Computer science and engineering::Data::Coding and information theoryen
dc.titleCyclic codes over Z4 of even lengthen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.identifier.doi10.1007/s10623-005-2773-xen
dc.description.versionAccepted versionen
item.fulltextWith Fulltext-
item.grantfulltextopen-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
51. Cyclic codes over Z4 of even length.pdf346.2 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.